# SDR FDEA201510163263

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N71083
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON, OTBD UPPER SURFACE HAS LIGHTNING STRIKE DAMAGE.   REMOVED, FABRICATED & INSTALLED CONDUCTIVE FRAME ON RT AILERON ASSEMBLY, NO DAMAGE FOUND ON GRAPHITE FIBER OR DELAMINATION NOTED IAW SB 757-51-0006 PAGE 20 STEP 3 & SOPM 20-50-12 TYPE 93 TABLE 3 PAGES 33, 34 BB 3 - 7.
